# SDR COEA2009041002728

- Difficulty date: April 10, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N728FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0471
- Aircraft time: 5,711 hours, 6,985 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: WD41
- Part serial: NA
- Condition: Chafed
- Location: Fuel Indicating
- Part time: 5,711 hours, 6,985 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FOUND FUEL SELECTOR WARNING CIRCUIT BREAKER TRIPPED AND FUEL SELECT OFF ENUNCIATOR LIGHT ILLUMINATED AND REMAINED ON. CAPTAIN ELECTED TO EXECUTE AN AIR TURNBACK AND DECLARED AN EMERGENCY. ACFT LANDED AND TAXIED TO RAMP WITHOUT INCIDENT.  FOUND WD41 WIRE BETWEEN FUEL SELECTOR WARNING HORN AND CIRCUIT BREAKER CHAFED THROUGH THE SHIELDING, GROUNDING THE CIRCUIT TO THE AIRFRAME.  REPAIRED DAMAGED WIRE AND RESECURED TO PREVENT FUTURE CHAFING.
